# SDR MASA200601236

- Difficulty date: May 2, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,990 hours, 4,923 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6439 COS.  RUD LIMIT FAULT STATUS MSG.  MX CONTROL RESET WITH THE FLT CREW.
